# SDR IPXA2014101384008

- Difficulty date: August 6, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 333,479 hours, 15,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144536152
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CP10, MAIN DECK FLOOR PANEL 241XJF DELAMINATED AND HAS A BROKEN INSERT.  FABRICATED NEW FLOOR PANEL IAW SREO 5320-9692-H.
